Results 1 to 3 of 3

Thread: Crestor for High Cholesterol

  1. #1
    Senior Member smokey's Avatar
    Join Date
    Jul 2001
    Location
    Massachusetts, USA
    Posts
    2,168

    Crestor for High Cholesterol

    My PCP just put me on Crestor for my high cholesterol. Anyone here ever take it? Leg cramps? Muscle aches? Any significant side effects? Thanks!

  2. #2
    Crestor is just one of many statin drugs that have been developed for management of dyslipidemia, which is common in people with SCI (even more so than in ABs). Those approved for use in the USA include:


    • atorvastatin (Lipitor),
    • fluvastatin (Lescol, Lescol XL),
    • lovastatin (Mevacor, Altoprev),
    • pravastatin (Pravachol),
    • rosuvastatin (Crestor),
    • simvastatin (Zocor), and.
    • pitavastatin (Livalo)


    Some insurances will only cover certain ones of these, so check on that. Also, sometimes people will have side effects with one, and not with another. If you have any of these types of side effects, report them to your physician and request to be switched to a different med. This usually resolves the problem.

    (KLD)

  3. #3
    I have been taking 5MG of Crestor for years and have had no problems.

Similar Threads

  1. Eggs give you high cholesterol?
    By titanium4motion in forum Food
    Replies: 12
    Last Post: 03-13-2014, 12:46 PM
  2. Crestor (cholesterol ?) side effects
    By Aspen in forum Care
    Replies: 5
    Last Post: 01-25-2012, 01:38 PM
  3. High Cholesterol
    By dgrotz in forum Care
    Replies: 27
    Last Post: 06-11-2010, 08:47 PM
  4. High cholesterol
    By madona in forum Care
    Replies: 2
    Last Post: 08-01-2007, 12:06 PM
  5. Lipitor for high cholesterol
    By lenallen in forum Care
    Replies: 4
    Last Post: 04-17-2006, 11:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •